×

zbMATH — the first resource for mathematics

Approximation of a zero point of accretive operator in Banach spaces. (English) Zbl 1115.47055
The authors consider the composite approximation scheme \[ \begin{gathered} y_n=\beta_nx_n+(1-\beta_n)J_{r_n}x_n, \\ x_{n+1}=\alpha_nu+(1-\alpha_n)y_n, \end{gathered} \] where \(J_{r_n}\) is the resolvent of the \(m\)-accretive operator \(A\) acting in the Banach space \(E\), \(C\subset E\) is closed convex, and \(u\in C\). By assuming that \(E\) is uniformly convex, \(A^{-1}(0)\neq\varnothing\) and the sequences \((\alpha_n)_n\), \((\beta_n)_n\) and \((r_n)_n\) satisfy some technical conditions, the authors show that the sequence \((x_n)_n\) converges to a zero point of \(A\). The same conclusion holds true if \(E\) is reflexive and has a weakly continuous duality map \(J_{\varphi}\) with gauge \(\varphi\).

MSC:
47J25 Iterative procedures involving nonlinear operators
47H06 Nonlinear accretive operators, dissipative operators, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E., Fixed point theorems for noncompact mappings in Hilbert space, Proc. natl. acad. sci. USA, 53, 1272-1276, (1965) · Zbl 0125.35801
[2] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 75, 287-292, (1980) · Zbl 0437.47047
[3] Barbu, V., Nonlinear semigroups and differential equations in Banach space, (1976), Noordhoff
[4] Bruck, R.E., Nonexpansive projections on subsets of Banach spaces, Pacific J. math., 47, 341-355, (1973) · Zbl 0274.47030
[5] Goebel, K.; Reich, S., Uniform convexity, hyperbolic geometry, and nonexpansive mappings, (1984), Marcel Dekker New York · Zbl 0537.46001
[6] Reich, S., Asymptotic behavior of contractions in Banach spaces, J. math. anal. appl., 44, 57-70, (1973) · Zbl 0275.47034
[7] Xu, H.K., Iterative algorithms for nonlinear operators, J. London math. soc., 66, 240-256, (2002) · Zbl 1013.47032
[8] Xu, H.K., An iterative approach to quadratic optimization, J. optim. theory appl., 116, 659-678, (2003) · Zbl 1043.90063
[9] Kim, T.H.; Xu, H.K., Strong convergence of modified Mann iterations, Nonlinear appl., 61, 51-60, (2005) · Zbl 1091.47055
[10] Browder, F.E., Convergence theorems for sequences of nonlinear operators in Banach space, Math. Z., 100, 201-225, (1967) · Zbl 0149.36301
[11] Lim, T.C.; Xu, H.K., Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear anal., 22, 1345-1355, (1994) · Zbl 0812.47058
[12] Xu, H.K., Strong convergence of an iterative method for nonexpansive and accretive operators, J. math. anal. appl., 314, 631-643, (2006) · Zbl 1086.47060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.